MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. PR20XT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. PR20XT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number PR20XT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing documentation could not be completed as the lot number was not provided.As part of ethicon's quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product or additional information is received at a later date, the investigation will be updated as applicable.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported via clinical trial ablation the patient experienced post-op pain.The pain was mild and was not a serious event.Drug therapy was given.The relationship with the study device was unlikely.The relationship with the study procedure was causal.The outcome was recovered/resolved.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/12/2022 additional information was requested and the following was obtained: adverse event term: post-op pain updated: relationship to study device value "unlikely" has been changed to "not related".
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/4/2023 additional information obtained: adverse event term: post-op pain severity: moderate intervention/treatment: drug therapy relationship to study device: not related upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Brand Name
PR20XT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
kara ditty-bovard
3529 anderson st
madison, WI 53704
6107428552
MDR Report Key12729511
Report Number3008769756-2021-00095
Device Sequence Number14605850
Product Code NEY
UDI-Device Identifier00853719006425
UDI-Public853719006425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPR20XT
Device Catalogue NumberPR20XT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer06/24/2022
10/02/2023
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date07/12/2022
10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale